# SDR MALA964838

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3166 - DURING THE POST FLIGHT INSPECTION IN DTW, THE CREW NOTED AN EMERGENCY LIGHT WAS INOP ON THE LEFT SIDE AT ROW 4.  MAINTENANCE RESECURED A LOOSE CONNECTOR.  SYSTEM OPERATED SATISFACTORILY. (M)
